Scopus: 7 cites, Web of Science: 7 cites,
Dynamics semi-conjugated to a subshift for some polynomial mappings in C2
Vigny, G.

Data: 2007
Resum: We study the dynamics near infinity of polynomial mappings f in C2 . We assume that f has indeterminacy points and is non constant on the line at infinity L∞. If L∞ is f-attracting, we decompose the Green current along itineraries defined by the indeterminacy points and their preimages. The symbolic dynamics that arises is a subshift on an infinite alphabet.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 51 n. 1 (2007) p. 201-222, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_51107_09

22 p, 239.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2007-03-29, darrera modificació el 2018-09-08

   Favorit i Compartir